It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Allergies Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 02-23-2013, 09:12 AM   #1
Veteran
(male)
 
Grehound27's Avatar
 
Join Date: Sep 2005
Location: Virginia
Posts: 300
Grehound27 HB User
Question After effects with allergy shots.

Hello all.....I am on my third and final vial before maintenance and this vial has kicked my butt!! Beginning to think these shots were the second worst mistake of my life! I can put up with the sore arm for a day but the blah feeling and swollen and beeding nasal membranes are taking a toll on my quality of life. The ENT says normal and I'm getting used to the allergens...and the maintenance dose is the strongest and I will see a difference in year 1-2!! Not sure I can take it that long. Anyone out there had any similiar problems and any advice would be appreciated.

Thanks for reading.

Dave

 
Old 03-15-2013, 11:39 PM   #2
Newbie
(male)
 
Join Date: Apr 2012
Location: Athens, Greece
Posts: 8
condition HB User
Re: After effects with allergy shots.

I found out that putting ice on the arm for 5-10 minutes immediately after the shot helps a lot with arm pain and soreness.

 
Sponsors Lightbulb
   
Old 03-16-2013, 05:05 AM   #3
Facilitator
(female)
 
Join Date: Apr 2005
Location: Birmingham, AL
Posts: 15,268
Titchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB User
Re: After effects with allergy shots.

Are you taking an antihistamine the day of your shots? That should help as well.

 
Old 03-22-2013, 12:01 PM   #4
Junior Member
(female)
 
Join Date: Mar 2013
Posts: 21
pisces320 HB User
Re: After effects with allergy shots.

I know exactly what you mean! Once I got to the top and near top dose, my arms swelled up after the shots and I suffered symptoms of stuffiness and itchy eyes for a day or so after the shots. cortisone cream and ice on my arms helped with the swelling and the symptoms were helped with antihistamines taken the day of shots as well. After I had done the top dose at maintenance for 2-3 times, my arms no longer swell. Just slightly sore and a small bump and the symptoms have been gradually improving and I just get a day or two of minor reaction afterwards. It's worth it!

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 06:52 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!